# SDR CALA2014022590430

- Difficulty date: February 21, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 43,006 hours, 17,636 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL FWD & AFT GIRT BAR PLATE ATTACH AREA HAS CORROSION.  R & R DOOR SILL IAW SRM51-42-11.
